# SDR UIEA2022012800079

- Difficulty date: January 27, 2022
- Submitted: January 31, 2022
- Operation: Air carrier
- Aircraft: N471MC
- Make and model: Boeing 747412
- Aircraft serial: 26557
- Aircraft time: 85,135 hours, 13,784 cycles
- System (JASC): 2930 · Hydraulic Indicating System
- Part: Transmitter
- Part number: FP0207A
- Part serial: 1046BA
- Condition: None
- Stage of operation: CL
- How discovered: V
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

HYDRAULIC SYSTEM #4 RESERVOIR QUANTITY INDICATION GRADUALLY DECREASED IN FLIGHT.( RETURNED TO DEPARTURE AIRPORT. REMOVED AND REPLACED # 4 HYD QTY TRANSMITTER PER AMM 29-33-01. NO LEAKS NOTED. HYD QTY SHOW NORMAL 1.05. )
